| Model Number |
N/A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and will evaluate.Results are expected soon.
Event or Problem Description
It was reported that extension set within power glide st kit broke while in use.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a break in the extension tubing is confirmed but the exact cause could not be determined.One extension tube from a powerglide st kit was returned for evaluation.An initial visual observation revealed blood use residues throughout the returned product.The luer of the extension tubing was returned broken off the device.A microscopic observation revealed the tube to be broken at an angle.Portions of the break site appeared to have a granular fracture surface while some portions of the break site appeared to have sharp, uneven break surfaces and striations.One side of the fracture edge appeared to have some material fatigue features such as rounded edges and ¿c¿ shaped impressions leading into the break site.The other side of the fracture edge appeared to have a sharp break.The complaint of a break in the tubing is confirmed and was determined to be supplier related.The investigation was forwarded to the manufacturing facility for further evaluation, and bd is working closely with the supplier to prevent recurrence of the reported event.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description